Allergy Community
Itchy Arms - Blood pressure medicaiton
About This Community:

This patient support community is for discussions relating to airbourne allergies, eye allergies, shots, anaphylaxis, asthma, children's allergies, hives, insect stings, rhinitis, sinuses, and allergies to drugs, foods, and pets.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Itchy Arms - Blood pressure medicaiton

Hello

Can you please tell me if itchy arms could be a re-action from blood pressure medication?  I currently take Avapro.  This happened about 8 months a go and it just disappeared by itself but as it has started again I thought I would seek medical advice.

Thank you

Gill
Tags: Avapro
Related Discussions
351246_tn?1379685732
Hi
Thanks for writing to the forum!

Avapro does cause itching and skin rash. However a drug would cause a more generalized effect than a localized itch on the arms. Also since it disappeared and reappeared again, it is most likely eczema, psoriasis or dermatitis.
It is difficult to comment beyond this at this stage. Please discuss this with your doctor and get yourself examined by a skin specialist. Please let me know if there is any thing else and do keep me posted. Take care!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Allergy Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Asthma & Allergy Answerers
Avatar_f_tn
Blank
evewisewoman
Toronto, ON
746512_tn?1388811180
Blank
Tammy2009
Calgary, AB
612551_tn?1247839157
Blank
Jerry_NJ
NJ
363281_tn?1353103243
Blank
SassyLassie
Hanmer Springs, New Zealand